# SDR 2010FA0000141

- Difficulty date: December 11, 2009
- Submitted: February 8, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14521595003
- Condition: Corroded
- Location: Bs 5412-5423
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD SIDE OF SEAT RAIL AT LY 479 FROM STA X 5412-5423 HAS CORROSIO.  R & R DIGITAL IAW SRM 51-10-02, 51-40-02.
